# SDR JJBA20240304015

- Difficulty date: February 12, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 47-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CFIII, CORROSION FOUND ON RH SILL #5 BTW FR 47 AND FR53 IN FLOOR STRUCTURE AREA. RH SILL #5 BTW FR 47 AND FR 53 IN FLOOR STRUCTURE, CORROSION BLENDED AND FOUND OUT OF LIMIT. NEW RH SILL #5 INSTALLED
